| Catalog Number |
530.710 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery oscillator device fell apart ¿ unattached and had component damage.It was noted that the handpiece turn-knob detached from handpiece.It was further determined that the device failed pretest for general condition, check quick coupling for saw blades, and check oscillation frequency with frequency meter.It was noted in the service order that the device did not work.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: device evaluation: the actual device was returned for evaluation.The battery oscillator device was evaluated and the reported condition that the device was not working was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the handpiece turn-knob detached from handpiece.The assignable root cause of this condition was determined to be traced to component failure due to wear.